Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 32, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 12, 2013, 10:15 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2013, 10:15 PM EDT (02:15 UTC)
- Expired
- Aug 13, 2013, 2:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1817 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
065
WGUS53 KJKL 130215
FFWJKL
KYC199-203-130630-
/O.NEW.KJKL.FF.W.0032.130813T0215Z-130813T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1015 PM EDT MON AUG 12 2013
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 230 AM EDT
* AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED THAT UP TO 2 INCHES OF RAIN HAD
FALLEN OVER A PORTION OF THE AREA WITH ANOTHER 1 TO 2 INCHES
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BANDY...BEE LICK...BILLOWS...BLOSS...BOBTOWN...BROMO...
CEDARVILLE...DABNEY...DILLON...HANSFORD...HOGUE...LEVEL GREEN...
LUNER...MAGNUM...OTTOWA...PONGO...PULASKI...QUAIL...SCIENCE HILL...
SHOPVILLE...SPIRO...STAB...VALLEY OAK...WABP...WELLHOPE...WILLAILLA
AND WOODSTOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3736 8456 3734 8451 3738 8449 3729 8419
3728 8422 3724 8422 3725 8423 3723 8424
3724 8425 3722 8427 3720 8426 3719 8428
3718 8427 3717 8430 3712 8428 3714 8486
$$
KAS1 follow-up statement
370
WGUS73 KJKL 130558
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
158 AM EDT TUE AUG 13 2013
KYC199-203-130614-
/O.CAN.KJKL.FF.W.0032.000000T0000Z-130813T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-ROCKCASTLE KY-
158 AM EDT TUE AUG 13 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN ROCKCASTLE
AND NORTHERN PULASKI COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3736 8456 3734 8451 3738 8449 3729 8419
3728 8422 3724 8422 3725 8423 3723 8424
3724 8425 3722 8427 3720 8426 3719 8428
3718 8427 3717 8430 3712 8428 3714 8486
$$
KASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 8:20 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 12, 8:20 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 820 PM EDT MON AUG 12 2013 .UPDATE... ISSUED AT 820 PM EDT MON AUG 12 2013 UPDATED THE FORECAST TO BETTER REFLECT CURRENT CONDITIONS AND MODEL TRENDS. HAD REPORTS OF FLASH FLOOD FROM AT LEAST THREE COUNTIES TODAY. SOMEONE JUST CALLED IN FROM FLOYD COUNTY AND SAID THEY MEASURED 4 INCHES OF RAIN TODAY. AT JACKSON...WE SET A NEW RECORD OF 2.25 INCHES FOR THE DAY AND THE DAY IS NOT OVER YET. THE BIG CONCERN IS WHAT WILL THIS LINE OF SHOWERS AND THUNDERSTORMS GOING TO DO AS IT APPROACHES EASTERN KENTUCKY. PARTS OF EASTERN KENTUCKY WERE WORKED OVER PRETTY GOOD EARLIER TODAY. THE FEELING IS THOSE PARTS THAT WERE HIT TODAY HAVE LOST THEIR LOW LEVEL INSTABILITY AND WILL MOST LIKELY ONLY EXPERIENCE LIGHT PRECIPITATION. OTHER PARTS OF EASTERN KENTUCKY...LIKE THE AREA WEST OF I-75 ARE MORE LIKELY TO EXPERIENCE THE HEAVIER RAIN. PARTS OF FLOYD AND POWELL COUNTY WILL QUICKLY REVERT TO FLOODING CONDITIONS IF HEAVY SHOWERS OR THUNDERSTORMS MOVE ACROSS THOSE AREAS THIS EVENING. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 254 PM EDT MON AUG 12 2013 THE MODELS WERE IN GOOD AGREEMENT REGARDING THE OVERALL WEATHER PATTERN FOR THE SHORT TERM ALONG WITH THE TIMING OF FRONTAL PASSAGE AND THE EVOLUTION OF PRECIPITATION ASSOCIATED WITH THE BOUNDARY. THE MODELS ALL AGREED ON HIGHER PRECIPITATION CHANCES FOR TONIGHT. AS DID THE LATEST MOS GUIDANCE. BASED ON AMOUNT OF WIDESPREAD SHOWERS AND STORMS THAT ARE ONGOING ACROSS WESTERN KENTUCKY AND SOUTHEAST MISSOURI...IT SEEMED REASONABLE TO CONCLUDE THAT SHOWERS AND STORMS WOULD BE A BIT MORE WIDESPREAD TONIGHT AS WARM MOIST AIR FROM THE GULF OF MEXICO INTERACTS WITH TWO FRONTAL BOUNDARIES. THE FIRST BOUNDARY IS CURRENTLY DRAPED FROM WEST TO EAST JUST NORTH OF THE OHIO RIVER. THIS BOUNDARY...ALONG WITH A WEAK SHORTWAVE...IS TRIGGERING THE CURRENT SHOWER AND STORM ACTIVITY ACROSS EASTERN KY. THIS BOUNDARY IS EXPECTED TO WASH LATER THIS EVENING...GIVING WAY TO A MORE WELL DEFINED BOUNDARY THAT WILL EJECT OUT OF THE GREAT LAKES CENTRAL PLAINS REGION LATER TONIGHT. THIS SECONDARY BOUNDARY WILL ALLOW FOR WIDESPREAD SHOWER AND STORM ACTIVITY TONIGHT AS IT MOVES INTO THE WARM AND MOIST AIR MASS THAT HAS BEEN IN PLACE ACROSS THE FORECAST AREA SEEMINGLY FOREVER. LOCALLY HEAVY RAINFALL WILL ONCE AGAIN BE A CONCERN WHERE MULTIPLE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME AREAS. AREAS OF FOG WILL BE ON TAP AGAIN FOR LATE TONIGHT...BUT CONSIDERING THE AMOUNT OF CLOUDS AND RAIN THAT WILL BE AROUND...THE FOG WILL NOT BE DENSE AT MOST LOCATIONS AND PROBABLY NOT NEARLY AS WIDESPREAD AS IT WAS LAST NIGHT AND EARLY THIS MORNING WHEN SKIES WERE MOSTLY CLEAR. HIGHS ON TUESDAY WILL TOP OUT RIGHT AROUND NORMAL VALUES...WITH HIGHS IN THE UPPER 70S TO AROUND 80. LOWS TONIGHT AND TOMORROW NIGHT WILL BE CLOSE TO NORMAL AS WELL. THE MAX TEMPERATURE FORECAST FOR TOMORROW WAS DERIVED FROM THAT LATEST GFS MOS GUIDANCE...GOING PERHAPS A DEGREE OR TWO BELOW MOS TO ACCOUNT FOR EXTENSIVE CLOUD COVER AND PRECIPITATION. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 254 PM EDT MON AUG 12 2013 IN TERMS OF WEATHER FOR THIS REGION...THERE IS REASONABLY GOOD MODEL AGREEMENT DURING THE PERIOD. THIS IS DESPITE SOME NOTABLE MODEL DIFFERENCES ELSEWHERE IN THE CONUS...AND THE POTENTIAL OF A TROPICAL SYSTEM COMING OUT OF THE GULF PER THE GFS. EARLY IN THE PERIOD A LARGE SCALE UPPER TROUGH WILL BE OVER THE EASTERN CONUS...WITH A SURFACE HIGH PRESSURE RIDGE NORTH OF THE OHIO RIVER. IT WILL SUPPLY A COOL AND DRY AIR MASS FOR THE LOCAL AREA. HOWEVER...A RATHER TIGHT MOISTURE GRADIENT IS EXPECTED JUST TO OUR SOUTH AND SOUTHEAST. EARLY INDICATIONS ARE THAT WE COULD SEE RECORD COOL TEMPERATURES. AS THE AREA OF HIGH PRESSURE PROGRESSES TO THE EAST AT THE END OF THE WEEK...OUR LOW LEVEL FLOW WILL TURN TO COME ACROSS THE MOUNTAINS. THIS WILL WORK TO RETURN MOISTURE WAITING JUST TO OUR SOUTHEAST... AND ALSO SET UP AN INVERTED TROUGH WEST OF THE APPALACHIANS. AN UPPER LEVEL IMPULSE DROPPING INTO THE EASTERN CONUS TROUGH IS EXPECTED TO SHIFT/DRAW THE TROUGH AXIS SOUTHWESTWARD TO THE MISSISSIPPI VALLEY BY FRIDAY. THE VERY SLOW APPROACH OF THIS TROUGH IN COMBINATION WITH THE INCREASING MOISTURE AND INVERTED SURFACE TROUGH WILL BRING A POTENTIAL FOR SHOWERS AND THUNDERSTORMS BACK TO THE AREA BEGINNING FRIDAY AND LASTING THROUGH MONDAY. WILL HOLD POPS MOSTLY TO THE 20-30 PERCENT RANGE AT THIS TIME. HOWEVER...SHOULD THE TROPICAL SYSTEM ACTUALLY MATERIALIZE AND TRACK A BIT FURTHER WEST THAN WHAT THE GFS SHOWS...POPS WOULD GO HIGHER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 820 PM EDT MON AUG 12 2013 THIS IS GOING TO BE ONE OF THOSE NIGHT WHERE THE CIGS AND VSBY WILL BE GOING UP AND DOWN LIKE A YO-YO. LOOKING OUTSIDE...I CAN ALREADY SEE FOG AND CLOUDS IN THE VALLEYS BELOW THAT WILL AT TIMES CREEP OUT OF TH VALLEY AND MOVE ACROSS THE ASOS SENSOR. THEN THERE IS A LINE OF SHOWERS MOVING THIS WAY WHICH WILL ALSO CAUSE THE VALUES TO VARY. TRIED TO CATCH THE MAJOR TRENDS...HOWEVER CONFIDENCE IS VERY LOW ON THE EXACT TIMING. ONCE THE NEXT SYSTEM GOES THROUGH...THINGS SHOULD STAY DOWN FOR THROUGH 14Z. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJ SHORT TERM...AR LONG TERM...HAL AVIATION...JJ
Hazardous weather outlook, Aug 12, 4:33 PM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 433 PM EDT MON AUG 12 2013 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-132345- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 433 PM EDT MON AUG 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS EASTERN KENTUCKY THIS AFTERNOON AND TONIGHT. SOME STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO ISOLATED INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL IN EXCESS OF AN INCH OR ANY INCIDENCE OF HIGH WATER OR FLOODING. AR
In the hours before
Local storm report, Aug 12, 5:44 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
544 PM EDT MON AUG 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD GARRET 37.48N 82.83W
08/12/2013 FLOYD KY TRAINED SPOTTER
RUSHING WATER OUT OF THE CREEKS ALONG HIGHWAY 80 IN FLOYD
COUNTY. SEVERAL HOUSES AND TRAILERS HAVE BEEN SURROUNDED
BY WATER.
&&
KASLocal storm report, Aug 12, 6:15 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
615 PM EDT MON AUG 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD MCDOWELL 37.46N 82.74W
08/12/2013 FLOYD KY COUNTY OFFICIAL
A LOCAL ELEMENTARY SCHOOL FLOODED WITH OVER 6 INCHES OF
WATER IN THE SCHOOL AND THE COORESPONDING HIGHWAY KY-680
WAS CLOSED.
&&
KASLocal storm report, Aug 12, 8:04 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
804 PM EDT MON AUG 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HEAVY RAIN WAYLAND 37.45N 82.80W
08/12/2013 M4.00 INCH FLOYD KY TRAINED SPOTTER
RAINFALL BETWEEN 3 PM AND 6 PM.
&&
KASLocal storm report, Aug 12, 8:06 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
806 PM EDT MON AUG 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD WAYLAND 37.45N 82.80W
08/12/2013 FLOYD KY TRAINED SPOTTER
ROUTE 7 WAS CLOSED FOR ABOUT AN HOUR DUE TO HIGH WATER
AND AT LEAST 6 HOUSES EXPERIENED SIGNIFICANT FLOODING.
&&
KASLocal storm report, Aug 12, 8:13 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
813 PM EDT MON AUG 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN 4 NE JACKSON 37.60N 83.33W
08/12/2013 M2.25 INCH BREATHITT KY OFFICIAL NWS OBS
RAINFALL BETWEEN 204 PM AND 525 PM.
&&
KASLocal storm report, Aug 12, 9:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
934 PM EDT MON AUG 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FLASH FLOOD WAYLAND 37.45N 82.80W
08/12/2013 FLOYD KY DEPT OF HIGHWAYS
KY-1086 AND KY-7 CLOSED IN WAYLAND AREA.
0636 PM FLASH FLOOD MCDOWELL 37.46N 82.74W
08/12/2013 FLOYD KY DEPT OF HIGHWAYS
KY-122 NEAR MCDOWELL CLOSED.
0636 PM FLASH FLOOD GRETHEL 37.49N 82.65W
08/12/2013 FLOYD KY DEPT OF HIGHWAYS
KY-979 CLOSED NEAR GRETHEL.
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:54 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle | 6 hr |
| Aug 12, 10:55 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Pike | 4 hr |
| Aug 12, 11:02 PM EDT | Areal Flood Advisory | JKL | Pike | 4 hr |
| Aug 12, 11:38 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Leslie, Perry | 4 hr |
| Aug 12, 11:51 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne, Whitley | 6 hr |
| Aug 13, 12:22 AM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Leslie, Letcher, Perry, Pike | 3 hr |
| Aug 13, 12:55 AM EDT | Flash Flood Warning | JKL | McCreary, Wayne, Whitley | 4 hr |
| Aug 13, 1:17 AM EDT | Areal Flood Advisory | JKL | Bell, Knox, Whitley | 4 hr |
| Aug 13, 2:28 AM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski | 3 hr |
| Aug 13, 3:24 AM EDT | Areal Flood Advisory | JKL | Breathitt, Lee | 4 hr |
| Aug 13, 4:14 AM EDT | Areal Flood Advisory | JKL | Floyd, Magoffin, Martin, Pike | 8 hr |
| Aug 13, 4:46 AM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Magoffin | 4 hr |
| Aug 13, 5:13 AM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle | 3 hr |
| Aug 13, 5:35 AM EDT | Areal Flood Advisory | JKL | Clay, Floyd, Knott, Leslie, Letcher, Perry | 5 hr |
| Aug 13, 6:05 AM EDT | Areal Flood Advisory | JKL | Letcher, Pike | 5 hr |
| Aug 13, 6:12 AM EDT | Flash Flood Warning | JKL | Knott, Leslie, Letcher, Perry | 4 hr |
| Aug 13, 6:54 AM EDT | Flash Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 3 hr |
| Aug 13, 9:49 AM EDT | Areal Flood Warning | JKL | Knott, Leslie, Letcher, Perry, Pike | 5 hr |
| Aug 13, 9:54 AM EDT | Areal Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.